Alert archive / Utah / High Wind Warnings in 2023

High Wind Warning 8, NWS Salt Lake City, UT

June 18, 20235 counties in Utah

NWS Salt Lake City, UT issued this high wind warning at Jun 18, 2023, 3:14 PM MDT for 5 counties in Utah. It took effect at Jun 19, 2023, 10:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2023, 3:14 PM MDT (21:14 UTC)
In effect from
Jun 19, 2023, 10:00 AM MDT
Expired
Jun 19, 2023, 10:46 PM MDT
In force
13 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 100 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2842 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WWUS75 KSLC 182114
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
314 PM MDT Sun Jun 18 2023

UTZ115-122-191130-
/O.UPG.KSLC.HW.A.0007.230619T1600Z-230620T0600Z/
/O.NEW.KSLC.HW.W.0008.230619T1600Z-230620T0600Z/
/O.CON.KSLC.WI.Y.0020.000000T0000Z-230619T0600Z/
Western Millard and Juab Counties-Southwest Utah-
Including the cities of Delta, Little Sahara, Beaver, Cedar City,
and Milford
314 PM MDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph
  with gusts up to 60 mph expected. For the Wind Advisory,
  southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...For the High Wind Warning, from 10 AM Monday to 
  midnight MDT Monday night. For the Wind Advisory, until 
  midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce
  visibilities at times, especially on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ116-191130-
/O.NEW.KSLC.HW.W.0008.230619T1600Z-230620T0600Z/
/O.CON.KSLC.WI.Y.0020.000000T0000Z-230619T0600Z/
Eastern Juab/Millard Counties-
Including the cities of Nephi, Scipio, and Fillmore
314 PM MDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

* WHAT...For the High Wind Warning, southwest winds 25 to 35 mph
  with gusts up to 60 mph expected. For the Wind Advisory, 
  southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Eastern Juab/Millard Counties.

* WHEN...For the High Wind Warning, from 10 AM Monday to 
  midnight MDT Monday night. For the Wind Advisory, until 
  midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ106-118-119-127-128-131-191130-
/O.NEW.KSLC.WI.Y.0021.230619T1600Z-230620T0600Z/
Utah Valley-Sanpete Valley-Sevier Valley-Bryce Canyon Country-
South Central Utah-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Lehi, Provo, Payson, Manti, Ephraim, 
Mt Pleasant, Richfield, Salina, Bryce Canyon City, Kanab, 
Escalante, Big Water, and Bullfrog
314 PM MDT Sun Jun 18 2023

...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Utah Valley, Sanpete Valley, Sevier Valley, Bryce 
  Canyon Country, South Central Utah and Glen Canyon Recreation 
  Area/Lake Powell.

* WHEN...From 10 AM Monday to midnight MDT Monday night.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Travel could be difficult due to
  crosswinds, especially for high profile vehicles and vehicles
  with trailers. In addition, winds will cause rough chop on area
  lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
4 follow-up statements
202 
WWUS75 KSLC 190852
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
252 AM MDT Mon Jun 19 2023

UTZ115-116-122-192100-
/O.CON.KSLC.HW.W.0008.230619T1600Z-230620T0600Z/
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Little Sahara, Nephi, Scipio, 
Fillmore, Beaver, Cedar City, and Milford
252 AM MDT Mon Jun 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Western Millard and Juab Counties, Eastern 
  Juab/Millard Counties and Southwest Utah.

* WHEN...From 10 AM this morning to midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility
  at times, especially this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ106-118-119-127-128-131-192100-
/O.CON.KSLC.WI.Y.0021.230619T1600Z-230620T0600Z/
Utah Valley-Sanpete Valley-Sevier Valley-Bryce Canyon Country-
South Central Utah-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Lehi, Provo, Payson, Manti, Ephraim, 
Mt Pleasant, Richfield, Salina, Bryce Canyon City, Kanab, 
Escalante, Big Water, and Bullfrog
252 AM MDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Utah Valley, Sanpete Valley, Sevier Valley, Bryce 
  Canyon Country, South Central Utah and Glen Canyon Recreation 
  Area/Lake Powell.

* WHEN...From 10 AM this morning to midnight MDT tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
332 
WWUS75 KSLC 191638
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1038 AM MDT Mon Jun 19 2023

UTZ115-116-122-200200-
/O.CON.KSLC.HW.W.0008.000000T0000Z-230620T0600Z/
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Little Sahara, Nephi, Scipio, 
Fillmore, Beaver, Cedar City, and Milford
1038 AM MDT Mon Jun 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Western Millard and Juab Counties, Eastern 
  Juab/Millard Counties and Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ102-105-200200-
/O.EXB.KSLC.WI.Y.0021.000000T0000Z-230620T0200Z/
Tooele and Rush Valleys-Salt Lake Valley-
Including the cities of Tooele, Grantsville, Vernon, 
Salt Lake City, West Jordan, and Sandy
1038 AM MDT Mon Jun 19 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...South southwest winds 20 to 30 mph with gusts up to 45 
  mph.

* WHERE...Tooele and Rush Valleys and Salt Lake Valley.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Travel could be difficult due to
  crosswinds, especially for high profile vehicles and vehicles
  with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ106-118-119-127-128-131-200200-
/O.CON.KSLC.WI.Y.0021.000000T0000Z-230620T0600Z/
Utah Valley-Sanpete Valley-Sevier Valley-Bryce Canyon Country-
South Central Utah-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Lehi, Provo, Payson, Manti, Ephraim, 
Mt Pleasant, Richfield, Salina, Bryce Canyon City, Kanab, 
Escalante, Big Water, and Bullfrog
1038 AM MDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Utah Valley, Sanpete Valley, Sevier Valley, Bryce 
  Canyon Country, South Central Utah and Glen Canyon Recreation 
  Area/Lake Powell.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
971 
WWUS75 KSLC 200247
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
847 PM MDT Mon Jun 19 2023

UTZ115-116-122-200600-
/O.CON.KSLC.HW.W.0008.000000T0000Z-230620T0600Z/
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Little Sahara, Nephi, Scipio, 
Fillmore, Beaver, Cedar City, and Milford
847 PM MDT Mon Jun 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts over 55 mph.

* WHERE...Western Millard and Juab Counties, Eastern 
  Juab/Millard Counties and Southwest Utah.

* WHEN...Until midnight MDT tonight.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ106-118-119-127-128-131-200600-
/O.CON.KSLC.WI.Y.0021.000000T0000Z-230620T0600Z/
Utah Valley-Sanpete Valley-Sevier Valley-Bryce Canyon Country-
South Central Utah-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Lehi, Provo, Payson, Manti, Ephraim, 
Mt Pleasant, Richfield, Salina, Bryce Canyon City, Kanab, 
Escalante, Big Water, and Bullfrog
847 PM MDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Utah Valley, Sanpete Valley, Sevier Valley, Bryce 
  Canyon Country, South Central Utah and Glen Canyon Recreation 
  Area/Lake Powell.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
962 
WWUS75 KSLC 200446
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1046 PM MDT Mon Jun 19 2023

UTZ115-116-122-200600-
/O.CAN.KSLC.HW.W.0008.000000T0000Z-230620T0600Z/
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Little Sahara, Nephi, Scipio, 
Fillmore, Beaver, Cedar City, and Milford
1046 PM MDT Mon Jun 19 2023

...HIGH WIND WARNING IS CANCELLED...

Winds across west-central and southwest Utah have started to
decrease this evening. However, some sites may continue to see 
gusts 30-40 mph overnight.

$$

UTZ106-118-119-127-128-131-200600-
/O.CAN.KSLC.WI.Y.0021.000000T0000Z-230620T0600Z/
Utah Valley-Sanpete Valley-Sevier Valley-Bryce Canyon Country-
South Central Utah-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Lehi, Provo, Payson, Manti, Ephraim, 
Mt Pleasant, Richfield, Salina, Bryce Canyon City, Kanab, 
Escalante, Big Water, and Bullfrog
1046 PM MDT Mon Jun 19 2023

...WIND ADVISORY IS CANCELLED...

Winds across Utah Valley, the Sanpete and Sevier Valley, Bryce 
Canyon Country, South-central Utah, and the Glen Canyon Recreation
Area, west-central and southwest Utah have started to decrease 
this evening. However, some sites may continue to see gusts to
30 mph overnight.

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jun 18, 4:41 AM MDT, 10 hours 33 minutes earlier.

Area forecast discussion, Jun 18, 4:41 AM MDT, 10 hours 33 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
441 AM MDT Sun Jun 18 2023

.SYNOPSIS...A strong, cold Pacific system will bring windy
conditions to much of the region through Monday...and much colder
temperatures by Tuesday. A gradual warming and drying trend is
expected later in the week.

&&

.SHORT TERM (Through 12Z Tuesday)...The unsettled weather of the
last few weeks will continue through the short term period...with
an anomalously cold Pacific trough crossing into the northern
Rockies through Tuesday morning.

Morning upper air and satellite analysis indicates the upper level
low associated with this longwave trough nearing the Olympic
Peninsula. A strong upper level jet max...particularly for mid to
late June...is evident, with broad upper level diffluence across
the northern Rockies.

As the upper level low and longwave trough gradually shift south
and east today, the initial cold front will shift into far
northwestern Utah this afternoon. Some portion of the CAMS
envelope indicate synoptic-scale lift may be sufficient for
convection to develop near and ahead of this boundary across
northern Utah. Deep layer shear is more than sufficient for
organized convection, with values near to greater than 50kts. The
main question is whether there will be sufficient instability.
HREF ensemble mean SBCAPE ranges from around 250 to maybe 500 J/kg
mainly from the Wasatch Front and east. The 06Z NAM NEST shifts
relatively weak convection into this area of relatively higher
instability and develops relatively strong convection. The other
main CAMS are not showing quite this morphology...but this is
something to be monitored today.

With strong mid-level flow over much of the region, expect gusty
winds to be the rule across much of Utah today. The core of the
strongest mid-level winds is from roughly Cedar City northeastward
to Evanston...and this is reflected in the going wind advisories.
A small portion of the guidance indicates these strong winds may
surface further north into the Tooele and Salt Lake Valleys...so
this is another thing to monitor through the day today. Added the
eastern Millard and Juab County zone to the advisory given very
strong mid-level flow as well as a significant portion of the
guidance envelope suggesting winds will exceed advisory criteria
in portions of this zone. Already seeing reports of wind gusts at
or above 40 mph near Scipio Summit.

A note to those considering outdoor activities along exposed
ridgelines today. Much like in the cool season, exposed ridgelines
will see very strong winds today. Locations like Mount Baldy and
Hidden Peak (central Wasatch) are already seeing wind gusts near
to over 50 mph and anticipate this increasing with time. Be
careful out there!

The initial cold front will weaken overnight tonight across
northwestern Utah, becoming diffuse and difficult to discern. As
the upper level trough digs southeastward and intensifies over the
Pacific Northwest Monday, a much stronger cold front will cross
into northwestern Utah Monday afternoon. With strong mid-level
flow ahead of this boundary, stronger winds are expected region-
wide Monday afternoon and evening. The core of the strongest winds
will be in the same area as Sunday...from roughly Cedar City to
Evanston. Looking at the guidance, roughly 30-40% of the guidance
envelope would support wind gusts in excess of 58 mph across
mainly west central and southwest Utah...and perhaps the Tooele
Valley. Based on this, did not upgrade the high wind watch. Will
let the day shift get the full event into the full high resolution
model suite...though the HRRR which is typically bullish with
forecast wind gusts in these events is sub-warning level.

As the cold front crosses through the region, expect a broad area
of moderate rain (and even mountain snow) through Monday afternoon
into Tuesday morning.

.LONG TERM (After 12Z Tuesday)...Tuesday will feature remnant
gusty winds across eastern valleys, with a chance for morning rain
showers across northern UT and southwest WY. Following this
system, expect a warming and drying trend across the area.

A few lingering showers are possible across northern areas
Tuesday morning, with adequate moisture still in place. A dry air
mass moving in behind the cold front will cut off rain showers
late morning, with only a few isolated showers possible across the
Uintas in the afternoon. While western portions of the area will
see much calmer winds compared to Monday, eastern valleys may
still see gusty winds up to 30-40kts during the afternoon. The
Western Uinta Basin has a roughly 30-40% likelihood of reaching
39kts. Temperatures near 15-20 degrees below normal across the
north will feel more like early May, with H7 temperatures near +1C
to +3C. Southern Utah will see a slight cooldown, still 10
degrees below-normal.

The longwave trough over the western US is expected to gradually
weaken through the week, with a few embedded shortwaves pushing
across the Great Basin. However, with PWATs near the
climatological 10th percentile, no sensible weather is expected.
Instead, the rest of the week will remain dry with mainly clear
skies and broadly weaker southwesterly flow. Temperatures will
rebound, reaching just below normal by the weekend.

&&

.AVIATION...KSLC...Southerly winds will start to ramp up after
15z, gusting to 30kts after 18z. A period of northwest winds will
likely occur between 00-04z, though there is still a 15%
likelihood that winds stay south through the evening. Along with
this potential wind shift, expect isolated rain showers after
roughly 00-01z. Stronger southerly winds are in store for Monday
afternoon. VFR conditions will prevail.

.REST OF UTAH AND SOUTHWEST WYOMING...Expect strong, gusty
southwesterly winds across nearly all locations Sunday afternoon,
especially across western UT. A weak surface boundary will push in
from the northwest Sunday evening, only reaching KENV-KSLC-KEVW
and north. This will produce a period of northwest flow around
10-15kts, isolated rain showers, and even some thunder. This
boundary will recede Monday morning, giving way to more strong,
southwesterly flow. VFR conditions will prevail.

&&

.FIRE WEATHER...An anomalously cold Pacific system will continue to
slowly cross the Pacific Northwest into the northern Rockies
through Tuesday. The associated cold front will cross the state
Monday afternoon into Tuesday. While much of the region will see
gusty winds, the strongest winds will be along a core of higher
winds from southwestern Utah to near Evanston, WY. This area will
likely see wind gusts in excess of 45 to 50 mph through tonight.
Another round of even stronger winds is expected Monday afternoon
and evening, with widespread wind gusts above 40 mph ahead of the
front. Again, the strongest core of winds from southwestern Utah
to Evanston may exceed 60 mph at times. Both Sunday and Monday,
the lowest humidities will be found across southern and eastern
Utah.

Ahead of the cold front this afternoon and evening, showers and
thunderstorms will be possible across northern Utah. Another round
of showers and thunderstorms will be possible ahead of the front
Monday afternoon and evening across northern Utah, with a more
broad area of moderate rain and even high elevation snow impacting
much of northern and central Utah late Monday afternoon into
Tuesday morning. Much cooler temperatures, more akin to late April
and early May, are expected Tuesday.

A pattern change is increasing in confidence later this week into
the weekend, with much of the longer range guidance indicating a
shift to broad high pressure across the Southwest, with odds
favoring below normal precipitation and above normal temperatures
(and thus lower humidities).

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory from noon today to midnight MDT tonight for UTZ115-
     116-122.

     High Wind Watch from Monday morning through Monday evening for
     UTZ115-122.

WY...None.
&&

Kruse/Cunningham

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:14 PM MDTWind AdvisorySLCGarfield, Kane, Salt Lake, San Juan, Sanpete, Sevier and 3 more32 hr

Nearby

High Wind Warnings in Utah, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.